# SDR HEEA084670

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,577 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5040111920
- Part serial: 25027
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT HORIZON GYRO INDICATOR INSTRUMENT MAKE LOUD ROARING NOISE WHEN SELECTED ON.  ALSO FEELS HOT WHEN RUNNING.  SMELL OF SMOKE NOTED WHILE RUNNING HORIZON GYRO. TO BE SENT TO VENDOR FOR REPAIR.
